# SDR SWIA202005140707

- Difficulty date: March 31, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, FWD ANGLE CAP IS EXFOILATED 100%  AT CORNER EDGE. ( AS MARKED )    (C-CHECK) RO 5/10/2020   REMOVED PAX DOOR SURROUNG STRUCTURE, FWD ANGLE CAP, AND REPLACED WITH NEW REFERENCING  CRJ 900 SRM BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
